# SDR UPS99229985

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 243.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK INDICATED NOTED AROUND 2 FASTENER HEADS AT LT BS 243.7, WL 198.5 AND WL 200.  AREAS MARKED IN RED.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED WORK DONE IAW SRM 53-30-3, SRM 51-30-02 AND MM 51-20-151.
